RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 1, Pages 132–139 (Mi dm1177)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit distributions of the number of vertices of given degree in the forest of a random mapping with a given number of cycles

Yu. L. Pavlov, T. B. Mylläri


DOI: https://doi.org/10.4213/dm1177

Full text: PDF file (115 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:2, 225–234

Bibliographic databases:

UDC: 519.226
Received: 09.11.2011

Citation: Yu. L. Pavlov, T. B. Mylläri, “Limit distributions of the number of vertices of given degree in the forest of a random mapping with a given number of cycles”, Diskr. Mat., 24:1 (2012), 132–139; Discrete Math. Appl., 22:2 (2012), 225–234

Citation in format AMSBIB
\Bibitem{PavMyl12}
\by Yu.~L.~Pavlov, T.~B.~Myll\"ari
\paper Limit distributions of the number of vertices of given degree in the forest of a~random mapping with a~given number of cycles
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 1
\pages 132--139
\mathnet{http://mi.mathnet.ru/dm1177}
\crossref{https://doi.org/10.4213/dm1177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2964295}
\elib{http://elibrary.ru/item.asp?id=20730419}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 2
\pages 225--234
\crossref{https://doi.org/10.1515/dma-2012-015}
\elib{http://elibrary.ru/item.asp?id=18314231}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861513169}


Linking options:
  • http://mi.mathnet.ru/eng/dm1177
  • https://doi.org/10.4213/dm1177
  • http://mi.mathnet.ru/eng/dm/v24/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:211
    Full text:60
    References:38
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019